# SDR A6WA201140242

- Difficulty date: February 22, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 17,795 hours, 16,843 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON UPPER SKIN L/E CHAFED IN 4 EA PLACES.  REPAIRED LT AILERON UPPER SKIN L/E IAW REO 601R-57-60-013, REV NCN.
